IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1125 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2404    
    Printed54    
    Emailed0    
    PDF Downloaded119    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2015  |  Volume : 47  |  Issue : 2  |  Page : 232-233

Oral contraceptive pills induced hemichorea in an adolescent female with polycystic ovarian disease


1 Department of Obstetrics and Gynecology, Indira Gandhi Medical College and Research Institute, Puducherry, India
2 Department of Pediatrics, Indira Gandhi Medical College and Research Institute, Puducherry, India

Correspondence Address:
Thirunavukkarasu Arun Babu
Department of Pediatrics, Indira Gandhi Medical College and Research Institute, Puducherry
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.153440

Rights and Permissions

Chorea is a neurological adverse effect of oral contraceptive pills (OCPs). The onset of chorea following OCPs usage varies widely from few weeks to several years. We report a rare case of chorea which developed within a week of starting OCPs in an adolescent girl with polycystic ovarian disease.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow